# SDR REXA2013060101047

- Difficulty date: June 1, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 13,335 hours, 12,953 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA INFANT LIFE VEST DAMAGED.  R & R 2 EA INFANT LIFE VEST IAW AMM 25-61-03.
